RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 1, Pages 106–115 (Mi mais168)  

Relaxation cycles of the generalized pulsed neuron equation

I. V. Paramonov

P. G. Demidov Yaroslavl State University

Abstract: In the paper we analyze the generalized model of the V. V. Mayorov and I. Yu. Myshkin pulsed neuron. The neuron equation contains a delay of the sodium conductance with respect to the transmembrane potential as well as the potassium one. We proved the exisence and stability of the periodic solution and obtained its asymptotic expansion.

Keywords: relaxation oscillations; pulsed neuron; differential-difference equation; asymptotic analysis

Full text: PDF file (255 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 17.10.2010

Citation: I. V. Paramonov, “Relaxation cycles of the generalized pulsed neuron equation”, Model. Anal. Inform. Sist., 18:1 (2011), 106–115

Citation in format AMSBIB
\Bibitem{Par11}
\by I.~V.~Paramonov
\paper Relaxation cycles of the generalized pulsed neuron equation
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 1
\pages 106--115
\mathnet{http://mi.mathnet.ru/mais168}


Linking options:
  • http://mi.mathnet.ru/eng/mais168
  • http://mi.mathnet.ru/eng/mais/v18/i1/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:237
    Full text:71
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020